# SDR JJBA20240207016

- Difficulty date: January 19, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, CORROSION FOUND ON TOILET WASTE CUP U/FLOOR BTW FR 60-61 AND BTW STR 18R-20R. REPLACED PROFILE Z TOILET + WASTE CUP
